논문KCI 등재
Periodic solutions for the nonlinear Hamiltonian systems
2
조회
0
다운로드
5
인용
0
참고문헌
키워드
주제분류수학
초록
We show the existence of nonconstant periodic solution for the nonlinear Hamiltonian systems with some nonlinearity. We approach the variational method. We use the critical point theory and the variational linking theory for strongly indefinite functional.
Abstract
We show the existence of nonconstant periodic solution for the nonlinear Hamiltonian systems with some nonlinearity. We approach the variational method. We use the critical point theory and the variational linking theory for strongly indefinite functional.
참고문헌 (5)
- Chang, K. C., "In¯nite dimensional Morse theory and multiple solution problems, Progress in Nonlinear Differential Equations and Their Applications Vol. 6" (1993), BirkhÄauser
- Rabinowitz, P. H, "Periodic solutions of Hamiltonian systems", Comm. Pure Appl. Math, 31, pp.157~184 (1978)
- Rabinowitz, P. H, "Multiple critical points of perturbed symmetric functionals", Trans. Amer. Math. Soc, 272, pp.753~769 (1982)
- Rabinowitz, P. H., "Periodic solutions of large norm of Hamiltonian systems", J. Differential Equations, 50, pp.33~48 (1983)
- Rabinowitz, P. H, "Minimax methods in critical point theory with applications to differential equations", CBMS. Regional Conf. Ser. Math., 65, Amer. Math. Soc (1986), CBMS
관련 논문AI추천
Bounded weak solution for the Hamiltonian system정택선, 최규흥강원경기수학회 · 한국수학논문집2013 · 제21권 제1호VARIATIONAL RESULT FOR THE BIFURCATION PROBLEM OF THE HAMILTONIAN SYSTEM정택선, 최규흥대한수학회 · 대한수학회보2015 · 제52권 제4호Multiple solutions for the nonlinear Hamiltonian system정택선, 최규흥강원경기수학회 · 한국수학논문집2009 · 제17권 제4호Weak solutions for the Hamiltonian bifurcation problem정택선, 최규흥대한수학회 · 대한수학회보2016 · 제53권 제3호PERIODIC SOLUTIONS FOR A KIND OF p-LAPLACIAN HAMILTONIAN SYSTEMSLi Zhang, Weigao Ge대한수학회 · 대한수학회보2010 · 제47권 제2호Hamiltonian system with the superquadratic nonlinearity and the limit relative category theory정택선, 최규흥강원경기수학회 · 한국수학논문집2014 · 제22권 제3호
이 간행물의 다른 논문 (10건)
ON REFLEXIVE PRINCIPALLY QUASI-BAER RINGS김진용pp. 233-236Some geometric property of Banach spaces-property (Ck)이종성, 조규근pp. 237-244A note on real quaternion황철주pp. 245-248Remarks on interval-valued fuzzy minimal precontinuous mappings and interval-valued fuzzy minimal preopen mappings김명환, 민원근pp. 249-255On Henstock integral of fuzzy mappings in Banach spaces오미영, 박춘기pp. 257-270
